Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 69, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Dec 28, 2012, 3:47 AM CST. It took effect at Dec 28, 2012, 3:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2012, 3:47 AM CST (09:47 UTC)
- In effect from
- Dec 28, 2012, 3:00 PM CST
- Expired
- Dec 29, 2012, 3:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
906 WHUS74 KCRP 280947 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 347 AM CST FRI DEC 28 2012 ...STRONG ONSHORE FLOW WILL DEVELOP BEHIND A COLD FRONT TODAY... .A COLD FRONT WILL MOVE ACROSS THE GULF WATERS TODAY. STRONG OFFSHORE FLOW WILL DEVELOP THIS AFTERNOON BEHIND THE FRONT AND PERSIST INTO SATURDAY. GMZ270-281800- /O.CAN.KCRP.SC.Y.0068.000000T0000Z-121228T1000Z/ /O.NEW.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- 347 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY. * WINDS AND WAVES: STRONG OFFSHORE WINDS WILL DEVELOP BY LATE THIS AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND SPEEDS INCREASING BETWEEN 20 AND 30 KNOTS TONIGHT. GUSTS TO GALE FORCE MAY BE POSSIBLE. SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ275-281800- /O.EXT.KCRP.SC.Y.0068.000000T0000Z-121228T1200Z/ /O.NEW.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/ WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 347 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * WINDS AND WAVES: SOUTH WIND AROUND 20 KNOTS DECREASING TO SOUTHWEST 15 TO 20 KNOTS BY EARLY THIS MORNING. SEAS 5 TO 8 FEET. WINDS SHOULD DIMINISH LATER THIS MORNING BEFORE INCREASING AGAIN BEHIND A COLD FRONT. STRONG OFFSHORE WINDS WILL DEVELOP BY LATE THIS AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND SPEEDS INCREASING BETWEEN 25 AND 30 KNOTS TONIGHT. GUSTS TO GALE FORCE MAY BE POSSIBLE. SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-281800- /O.NEW.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 347 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY. * WINDS AND WAVES: STRONG OFFSHORE WINDS WILL DEVELOP BY LATE THIS AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND SPEEDS INCREASING BETWEEN 20 AND 30 KNOTS TONIGHT. GUSTS TO GALE FORCE MAY BE POSSIBLE. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
978 WHUS74 KCRP 281231 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 631 AM CST FRI DEC 28 2012 ...STRONG ONSHORE FLOW WILL DEVELOP BEHIND A COLD FRONT TODAY... .A COLD FRONT WILL MOVE ACROSS THE GULF WATERS TODAY. STRONG OFFSHORE FLOW WILL DEVELOP THIS AFTERNOON BEHIND THE FRONT AND PERSIST INTO SATURDAY. GMZ250-255-270-275-282045- /O.CON.KCRP.SC.Y.0069.121228T2100Z-121229T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 631 AM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY. * WINDS AND WAVES: STRONG OFFSHORE WINDS WILL DEVELOP BY LATE THIS AFTERNOON WITH NORTH WINDS AROUND 20 KNOTS...WITH WIND SPEEDS INCREASING BETWEEN 20 AND 30 KNOTS TONIGHT. GUSTS TO GALE FORCE MAY BE POSSIBLE. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
090 WHUS74 KCRP 282049 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 249 PM CST FRI DEC 28 2012 ...STRONG ONSHORE FLOW WILL DEVELOP WITH A SECONDARY COLD FRONT... .ANOTHER COLD FRONT WILL MOVE ACROSS THE GULF WATERS BY MID EVENING. STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE SECONDARY FRONT AND PERSIST INTO SATURDAY. WINDS WILL BEGIN TO DIMINISH BY LATE SATURDAY MORNING AS HIGH PRESSURE SETTLES INTO TEXAS. GMZ250-255-290500- /O.EXT.KCRP.SC.Y.0069.121228T2100Z-121229T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 249 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SATURDAY FOR THE NEARSHORE WATERS BAFFIN BAY MATAGORDA SHIP CHANNEL OUT TO 20 NM. * WINDS AND WAVES: NORTH WIND 20 AND 25 KNOTS. GUSTS TO GALE FORCE MAY BE POSSIBLE. SEAS 5 TO 7 FEET. WINDS WILL DIMINISH BY MID MORNING SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-290500- /O.EXT.KCRP.SC.Y.0069.121228T2100Z-121229T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 249 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST SATURDAY FOR THE OFFSHORE WATERS BAFFIN BAY MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH WIND 20 AND 25 KNOTS. GUSTS TO GALE FORCE MAY BE POSSIBLE. SEAS BUILDING TO 8 TO 10 FEET. WINDS WILL DIMINISH TO 15 TO 20 KNOTS BY SATURDAY AFTERNOON...BUT SEAS WILL REMAIN ABOVE 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
899 WHUS74 KCRP 290354 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 954 PM CST FRI DEC 28 2012 ...STRONG ONSHORE FLOW WILL CONTINUE BEHIND COLD FRONT TONIGHT... .STRONG OFFSHORE FLOW WILL CONTINUE BEHIND THE SECONDARY COLD FRONT TONIGHT AND PERSIST INTO SATURDAY. WINDS WILL BEGIN TO DIMINISH BY LATE SATURDAY MORNING AS HIGH PRESSURE SETTLES INTO TEXAS. GMZ250-255-291200- /O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 954 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * WINDS AND WAVES: NORTH WIND 20 AND 25 KNOTS WITH GUSTS TO 30 KNOTS. SEAS WILL RANGE FROM 5 TO 7 FEET. WINDS WILL DIMINISH BY MID MORNING SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-291200- /O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 954 PM CST FRI DEC 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY. * WINDS AND WAVES: NORTH WIND AROUND 25 KNOTS WITH GUSTS TO GALE FORCE. SEAS WILL BUILD TO 8 TO 10 FEET. WINDS WILL DIMINISH TO 15 TO 20 KNOTS BY SATURDAY AFTERNOON...BUT SEAS WILL REMAIN ABOVE 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT
280 WHUS74 KCRP 291003 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 403 AM CST SAT DEC 29 2012 ...STRONG ONSHORE FLOW WILL CONTINUE BEHIND A COLD FRONT... .STRONG OFFSHORE FLOW WILL CONTINUE BEHIND THE SECONDARY COLD FRONT THIS MORNING. WINDS WILL BEGIN TO DIMINISH LATER TODAY AS HIGH PRESSURE SETTLES INTO TEXAS. GMZ250-255-291500- /O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 403 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. SEAS WILL RANGE FROM 5 TO 7 FEET. WINDS WILL DIMINISH BY MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-291815- /O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 403 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WIND AROUND 25 TO 30 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. SEAS 7 TO 9 FEET. WINDS WILL DIMINISH TO 15 TO 20 KNOTS BY THIS AFTERNOON...BUT SEAS WILL REMAIN ABOVE 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
904 WHUS74 KCRP 291455 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 855 AM CST SAT DEC 29 2012 ...STRONG ONSHORE FLOW WILL CONTINUE TO WEAKEN TODAY... .WINDS WILL CONTINUE TO DIMINISH LATER TODAY AS HIGH PRESSURE SETTLES INTO TEXAS. GMZ250-255-291600- /O.EXP.KCRP.SC.Y.0069.000000T0000Z-121229T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 855 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING FOR THE NEARSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT 20 NM OFFSHORE. NORTH WINDS 15 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS LATER THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ GMZ270-275-292100- /O.CON.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 855 AM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WIND AROUND 20 TO 25 KNOTS. SEAS 6 TO 8 FEET. WINDS WILL DIMINISH TO 15 TO 20 KNOTS THIS AFTERNOON...BUT SEAS WILL REMAIN ABOVE 7 FEET THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW/TB
171 WHUS74 KCRP 292040 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 240 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... GMZ270-275-292145- /O.EXP.KCRP.SC.Y.0069.000000T0000Z-121229T2100Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 240 PM CST SAT DEC 29 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON FOR THE OFFSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY CRITERION. SMALL CRAFT SHOULD EXERCISE CAUTION FOR NORTHEAST WIND 15 TO 20 KNOTS AND 5 TO 6 FOOT SEAS. $$ GW
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 10:38 PM CST, 5 hours 9 minutes earlier.
Area forecast discussion, Dec 27, 10:38 PM CST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1038 PM CST THU DEC 27 2012
.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...POOR FLIGHT CONDITIONS AT KCRP/KVCT/KALI WITH ONLY
BRIEF MVFR CONDITIONS XPCTD AT KLRD. COASTAL TROUGH ALONG MID TX
COAST ALLOWING OVERRUNNING MOISTURE TO LEAD TO STRATUS AND -RA
ACROSS COASTAL BEND. MVFR CIGS AT KCRP/KALI TO LOWER TO IFR LEVELS
THRU THE NIGHT WITH MVFR/IFR VSBYS DVLPNG. KVCT ALREADY AT IFR AND
WILL FLIRT WITH LIFR/VLIFR CIGS/VSBYS LATE TONIGHT. KLRD
CURRENTLY AT VFR WITH LOW CLD DECK WITH MVFR CIGS POSSIBLE CLOSER
TO SUNRISE. COLD FRONT THEN TO SWING ACROSS S TX FRI MRNG WITH
CONDITIONS QUICKLY TRANSITIONING TO VFR ALL TERMINALS BY LATE
MRNG. LIGHT WINDS TONIGHT WILL BECOME GUSTY FROM THE NNW AFTER
FROPA FRI AND GRADUALLY DIMINISH FRI EVENING. LIGHT SFC WINDS AND
DVLPNG SRLY LLJ HAS LED TO INCLUSION OF NON CONVECTIVE LLWS AT
KCRP/KALI UNTIL SHORTLY AFTER SUNRISE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 54 72 36 60 41 / 20 30 10 0 0
VICTORIA 49 68 30 56 32 / 30 30 10 0 0
LAREDO 48 72 35 62 40 / 10 10 0 0 0
ALICE 52 73 34 60 38 / 20 20 10 0 0
ROCKPORT 57 67 37 57 43 / 30 30 10 0 0
COTULLA 45 74 32 58 34 / 10 10 0 0 0
KINGSVILLE 54 73 34 60 38 / 20 20 10 0 0
NAVY CORPUS 58 68 42 58 48 / 20 30 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
RH/79...AVIATIONHazardous weather outlook, Dec 27, 4:02 AM CST, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 402 AM CST THU DEC 27 2012 TXZ229>234-239>247-281100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 402 AM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT UNTIL 8 AM CDT FOR LIVE OAK... MCMULLEN...AND LA SALLE COUNTIES. TEMPERATURES RANGING FROM 29 TO 32 DEGREES WILL OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LIGHT FREEZE WILL BE POSSIBLE MAINLY ALONG AND NORTH OF A VICTORIA TO TILDEN LINE ON SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-281100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 402 AM CST THU DEC 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY AFTERNOON DUE TO STRONG NORTH WINDS AND LARGE SEAS. SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY LATE SUNDAY THROUGH WEDNESDAY. STRONG ONSHORE FLOW WILL DEVELOP ON SUNDAY AND CONTINUE THROUGH MONDAY AS LOW PRESSURE DEVELOPS IN MEXICO AND AS HIGH PRESSURE MOVES QUICKLY EASTWARD. A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE MONDAY NIGHT INTO TUESDAY MORNING. STRONG OFFSHORE FLOW AND BUILDING SEAS CAN BE EXPECTED BEHIND THIS FRONT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR/MB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 10:39 AM CST | Red Flag Warning | CRP | La Salle, McMullen, Webb | 7 hr |
| Dec 28, 3:22 PM CST | Freeze Warning | CRP | Bee, Calhoun, Goliad, La Salle, Live Oak, McMullen and 2 more | 17 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.